Construction of d-Form Sequences with Ideal Autocorrelation

Tongjiang YAN  Xiaoni DU  Yuhua SUN  Guozhen XIAO  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E94-A   No.8   pp.1696-1700
Publication Date: 2011/08/01
Online ISSN: 1745-1337
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Cryptography and Information Security
Keyword: 
stream cipher,  sequences,  d-form functions,  difference-balanced,  

Full Text: PDF(327.2KB)
>>Buy this Article


Summary: 
This correspondence contributes to some d-form functions and d-form sequences. A property of d-form functions is obtained firstly. Then we present a way to construct d-form sequences and extended d-form sequences with ideal autocorrelation. Based on our result, many sequences with ideal autocorrelation can be constructed by the corresponding difference-balanced d-form functions.